# SDR SWIA201642850

- Difficulty date: November 22, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 30,958 hours, 27,154 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Rt Mlg Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF.  RETURNED TO FIELD.  FOUND THE RT MLG UPLOCK TARGET LOOSE. TORQUED AND ADJUSTED THE UPLOCK TARGET IAW AMM. PERFORMED GEAR EXTENSION & RETRACTION TEST IAW AMM. OPS GOOD.
